The coloured Jones function



Melvin, PM and Morton, HR ORCID: 0000-0002-8524-2695
(1995) The coloured Jones function. Communications in Mathematical Physics, 169 (3). 501 - 520.

This is the latest version of this item.

[img] Text
MelvinMorton.pdf - Accepted Version

Download (775kB)
[img] Text
MortonMelvin.pdf - Accepted Version

Download (779kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 23 Jan 2017 10:08
Last Modified: 09 Jan 2021 08:13
DOI: 10.1007/bf02099310
URI: https://livrepository.liverpool.ac.uk/id/eprint/3005309

Available Versions of this Item